# SDR CALA2014030390508

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 42,391 hours, 18,238 cycles
- Engine: Iae V2527A5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, SECOND ATTEMPT TO START, NO GOOD.  CYCLED APU CONTROL & ECB CB'S NO HELP.  OK TO DEFER, APU INOPERATIVE IAW MEL 4910B.
